# SDR CALA2017010100001

- Difficulty date: January 1, 2017
- Submitted: January 2, 2017
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 29,827 hours, 10,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 41473
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 SVCK OPS TEST EMERG LTS FOUND FLT DECK DOME, L-1 DOOR SIDE LINING, EXT ESCAPE SLIDE AND OVERHEAD FWD ENTRY INOP. ACCESS PWR SUPPLY M1675, REMOVED CHK FUSE 4EA GOOD. CHK PWR C/P PIN 2/22 GOOD. REPLACED PWR SUPPLY AND BATT PACK ASSY. OPS CHK GOOD. REF WDM 33-51-11/12 AND AMM 31-51-06. REPEATED EMERG LTS OPS CHK PER CARD 29-0550-1-0001 ALL LIGHT CHK GOOD. M1675
